# SDR UALA2013021800907

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS LIGHT BROKE BS 530 LBL 1.2.  REMOVED AND REPLACED SEAT TRACK LIGHT AT BS 530 LBL 12 IAW B757 AMM 33-51-11, OPS CHECK GOOD.
